Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 63, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 2, 2012, 3:08 PM CDT for Union Parish, Louisiana; Union County, Arkansas. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2012, 3:08 PM CDT (20:08 UTC)
- Expired
- Apr 2, 2012, 3:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Union County, AR, Union Parish, LA
The radar
The Shreveport radar (KSHV), 153 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 3:25 PM CDT | TSTM WND DMG | 2 Sw El Dorado, AR | TREES SNAPPED AND UPROOTED IN THE PARKERS CHAPEL AREA. |
| Apr 2, 3:40 PM CDT | TSTM WND DMG | 15 E El Dorado, AR | TREES SNAPPED AND UPROOTED ON OLD UNION ROAD IN THE EASTERN PORTION OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 12:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1679 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
522
WUUS54 KSHV 022008
SVRSHV
ARC139-LAC111-022045-
/O.NEW.KSHV.SV.W.0063.120402T2008Z-120402T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
308 PM CDT MON APR 2 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
THIS INCLUDES THE CITIES OF...SMACKOVER...NORPHLET...JUNCTION
CITY...HUTTIG...EL DORADO...
* UNTIL 345 PM CDT
* AT 308 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF MOUNT
HOLLY TO 8 MILES SOUTHWEST OF STRONG TO 23 MILES SOUTH OF HUTTIG...
OR ALONG A LINE EXTENDING FROM 16 MILES EAST OF MAGNOLIA TO 15
MILES EAST OF JUNCTION CITY TO 8 MILES WEST OF BASTROP...AND MOVING
NORTH AT 30 TO 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LISBON...URBANA...LAWSON...LAPILE AND CALION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
NORTHCENTRAL LOUISIANA...INCLUDING MUCH OF OUACHITA PARISH. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3269 9209 3267 9213 3297 9273 3301 9273
3301 9281 3310 9299 3338 9298 3338 9258
3333 9247 3328 9244 3330 9235 3327 9232
3326 9223 3321 9221 3315 9210 3310 9213
3301 9206 3287 9207 3280 9205
TIME...MOT...LOC 2006Z 201DEG 28KT 3321 9297 3307 9246
3276 9203
$$
151 follow-up statement
618
WWUS54 KSHV 022033
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
333 PM CDT MON APR 2 2012
LAC111-022042-
/O.CAN.KSHV.SV.W.0063.000000T0000Z-120402T2045Z/
UNION LA-
333 PM CDT MON APR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR UNION PARISH IS CANCELLED...
THE SEVERE THUNDERSTORMS HAVE EXITED UNION PARISH.
LAT...LON 3301 9211 3310 9272 3316 9299 3338 9298
3337 9261 3338 9258 3333 9251 3333 9247
3328 9244 3330 9235 3327 9232 3325 9223
3321 9221 3315 9210 3310 9213 3302 9207
TIME...MOT...LOC 2032Z 201DEG 28KT 3340 9288 3326 9237
3321 9228 3305 9207
$$
ARC139-022045-
/O.CON.KSHV.SV.W.0063.000000T0000Z-120402T2045Z/
UNION AR-
333 PM CDT MON APR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR UNION COUNTY...
AT 333 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
MOUNT HOLLY TO PIGEON HILL TO NEW LONDON TO FELSENTHAL...OR ALONG A
LINE EXTENDING FROM 9 MILES WEST OF SMACKOVER TO 16 MILES EAST OF EL
DORADO TO 12 MILES NORTHWEST OF HUTTIG TO 6 MILES EAST OF HUTTIG...
MOVING NORTH AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KENOVA
AND CALION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
UNION PARISH LOUISIANA. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 3301 9211 3310 9272 3316 9299 3338 9298
3337 9261 3338 9258 3333 9251 3333 9247
3328 9244 3330 9235 3327 9232 3325 9223
3321 9221 3315 9210 3310 9213 3302 9207
TIME...MOT...LOC 2032Z 201DEG 28KT 3340 9288 3326 9237
3321 9228 3305 9207
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:52 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 2, 2:52 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 252 PM CDT MON APR 2 2012 .DISCUSSION... WATER VAPOR LOOP THIS AFTERNOON SHOWING CLASSIC UPPER LEVEL TROUGH FILLING AS IT MOVES QUICKLY NE FROM THE SE TX COAST INTO THE HEART OF OUR REGION. CONVECTION HAS PRIMARILY BEEN CONFINED TO A LARGE COLD POOL WHICH EXTENDS FROM JUST EAST OF THE DALLAS/FORT WORTH METROPLEX...EAST TO NEAR THE AR/LA BORDER AND THEN SE INTO SE LA. AIRMASS NORTH OF THIS LINE HAS BECOME VERY UNSTABLE NOW WITH CAPE VALUES IN EXCESS OF 3500J/KG AND THUS...THE SEVERE THREAT SHOULD CONTINUE TO SHIFT NORTH INTO SW AR/SE OK FOR THE NEXT FEW HOURS. GIVEN THE GENERAL MOVEMENT OF THE LINE NNE NEAR 30 MPH...THE CONVECTION MAY ONLY BE CONFINED TO OUR EXTREME NORTHERN MOST COUNTIES BY 4 PM. HOWEVER...AIRMASS RECOVERY IS CURRENTLY UNDERWAY TO OUR SOUTHWEST WHERE WFO HGX HAS SEEN QUITE AN INCREASE IN STORM COVERAGE AND INTENSITY TO THE SOUTH OF THE UPPER LOW WHERE STRONG LAPSE RATES STILL EXIST. TEMPERATURES HAVE REBOUNDED INTO THE MIDDLE 70S ACROSS PORTIONS OF SE TX THIS AFTERNOON AND IT REMAINS TO BE SEEN JUST HOW MUCH AIRMASS RECOVERY OUR SOUTHERN ZONES CAN GET TO SUSTAIN THE CONVECTION MOVING BACK INTO OUR DEEP EAST TEXAS COUNTIES. WILL CONFINE HIGHEST POPS TO OUR EXTREME NORTH FOR EARLY THIS EVENING AND TAPER THEM LOWER ACROSS OUR SOUTHERN ZONES BUT THIS WILL BE A LAST MINUTE DECISION BASED ON COVERAGE TO OUR SOUTHWEST BY PRESS TIME. CLOSE ON ITS HEELS IS A MORE IMPRESSIVE UPPER LEVEL TROUGH WHICH HAS BEEN SHOWING SIGNS OF CUTTING OFF ACROSS THE FOUR CORNERS REGION THIS AFTN. WELL DEFINED DRYLINE HAS SET UP ACROSS THE TX HILL COUNTRY CURRENTLY WITH CONVECTION EXPECTED TO DEVELOP ALONG THIS FEATURE LATER THIS AFTN/EVENING. DRYLINE GETS A PUSH EASTWARD TOWARDS THE I-35/I-45 CORRIDORS BY LATE MORNING/EARLY AFTN TUE AND WILL LIKELY BE PUSHING INTO OUR WESTERN MOST ZONES BY TUE AFTN. SPC CURRENTLY HAS THIS AREA BLANKETED IN A SLIGHT RISK AND THIS IS WARRANTED GIVEN THE EXTREME INSTABILITY ONCE AGAIN EXPECTED ACROSS OUR WESTERN HALF TUE AFTN/EVENING. INCREASED POPS FOR LATE TUESDAY AND KEPT BLANKET LIKELY POPS AREAWIDE FOR TUE NIGHT EVEN THOUGH THE SEVERE THREAT SHOULD BE LESS ACROSS OUR EASTERN ZONES TUE NIGHT AND SHOULD DIMINISH AREAWIDE WITH THE LOSS OF HEATING TUE EVENING. MADE VERY LITTLE CHANGES BEYOND WEDNESDAY BUT THE GENERAL CONSENSUS IS UPPER RIDGING BEGINNING TO DOMINATE BY THE END OF THE WEEK INTO THE WEEKEND WITH LOW END CHANCE POPS RETURNING EARLY NEXT WEEK AS DIRTY WESTERLY FLOW RECOMMENCES ACROSS OUR REGION. PRELIMS TO FOLLOW...13. && .AVIATION... LINE OF CONVECTION ROUGHLY FROM JUST N OF KTYR...TO KTXK...TO KMLU CONTINUING TO MOVE NWD...WITH ADDITIONAL CONVECTION MOVING INTO THE REGION FROM THE S. EXPECT IFR VSBYS VC CONVECTION WITH GUSTS TO NEAR 40 KTS AND SMALL HAIL POSSIBLE. MVFR/IFR CIGS VSBYS DUE TO BR AND STRATUS EXPECTED AGAIN AFTER 03/06Z...WHICH SHOULD LIFT 03/17-19Z. OTHERWISE...WINDS GENERALLY OUT OF THE SE AT 5-10 KTS THROUGH THE PD...WITH SOME GUSTS POSSIBLE DURING PEAK MIXING. STRONG UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION ON TUE...BRINGING ANOTHER ROUND OF CONVECTION BY TUE AFTERNOON/EVENING. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 66 84 64 83 61 / 50 60 70 40 10 MLU 64 85 66 83 62 / 50 40 70 60 20 DEQ 63 81 59 82 50 / 60 70 70 30 10 TXK 65 83 63 82 58 / 60 70 70 30 10 ELD 63 84 63 82 57 / 60 40 70 60 20 TYR 67 81 61 82 59 / 50 70 70 20 10 GGG 65 83 62 82 57 / 50 70 70 20 10 LFK 67 85 65 83 63 / 40 60 70 50 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13/12
Hazardous weather outlook, Apr 2, 1:04 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 104 PM CDT MON APR 2 2012 ARZ050-051-059>061-070>073-LAZ003>006-014-OKZ077-TXZ096-097- 108>112-124>126-031200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-OUACHITA- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION- 104 PM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND SOUTHEAST OKLAHOMA TUESDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT SHOULD DIMINISH TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY RAINFALL WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH WILL FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET SOILS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT LEAST WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS DIMINISH FROM WEST TO EAST WITH A FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING. LAZ001-002-010>013-017>022-TXZ136>138-149>153-165>167-031200- CADDO-BOSSIER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- 104 PM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA TUESDAY AFTERNOON INTO TUESDAY NIGHT. SOME OF THESE STORMS MAY BECOME SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT SHOULD DIMINISH TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY RAINFALL WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH WILL FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET SOILS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT LEAST WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS DIMINISH FROM WEST TO EAST WITH A FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING. 13
In the hours before
Local storm report, Apr 2, 2:50 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
250 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG 5 WSW MONROE 32.48N 92.16W
04/02/2012 OUACHITA LA BROADCAST MEDIA
STRUCTURAL DAMAGE AND TREES DOWN AT BROWNSVILLE /
BAWCOMVILLE NEAR HWY 34
&&
03Local storm report, Apr 2, 2:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
252 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 2 SE VIVIAN 32.85N 93.96W
04/02/2012 CADDO LA LAW ENFORCEMENT
TREE DOWN MT. GILEAD ROAD NEAR HWY 170
&&
20Local storm report, Apr 2, 2:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
255 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG ATLANTA 33.12N 94.16W
04/02/2012 CASS TX LAW ENFORCEMENT
TREES DOWN COUNTY WIDE
&&
20Local storm report, Apr 2, 3:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
301 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 10 W MAUD 33.33N 94.52W
04/02/2012 BOWIE TX FIRE DEPT/RESCUE
SEVERAL LARGE TREES DOWN IN SIMMS.
&&
20Local storm report, Apr 2, 3:03 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND DMG STERLINGTON 32.69N 92.06W
04/02/2012 OUACHITA LA STORM CHASER
TREES AND POWERLINES DOWN. ONE TREE FELL ON A HOUSE ON
OLD STERLINGTON RD
&&
03Local storm report, Apr 2, 3:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
304 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL HOOKS 33.47N 94.29W
04/02/2012 E0.75 INCH BOWIE TX PUBLIC
&&
03The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 11:49 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Sabine | 41 min |
| Apr 2, 12:30 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 2 more | 60 min |
| Apr 2, 1:13 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 47 min |
| Apr 2, 1:30 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Webster | 45 min |
| Apr 2, 1:52 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 2 more | 38 min |
| Apr 2, 2:13 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 62 min |
| Apr 2, 2:22 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Jackson, Lincoln, Ouachita, Union | 53 min |
| Apr 2, 2:58 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 2 more | 62 min |
| Apr 2, 3:59 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Nevada, Sevier | 49 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.